View Single Post
Old 06-10-2005, 11:46 PM   #2
pixiek pixiek is offline
Inactive
(female)
 
Join Date: Mar 2005
Posts: 1,143
pixiek HB User
Re: Bulging eye, drooping eye -

Hi! From Graves to RAI four years ago, now newly under treatment for hypo.

First the eyes: That is hard isn't it! I did have a bit of buldge with Graves, but mostly a lot of sagging eye problem...one eye and that was a hypo symptom! I don't know but I wonder if you no longer have a thyroid to attack if the antibodies don't just decided to pack up and move...let's hope so! For me I have found that the drooping is improving with meds (I am on Armour now) but started with Synthroid. I went from 50 and then to 75....(I still have a thyroid though). I am sure you will need much more without a thyroid. But everyone says to take it slowly as too much really is too much of a shock to the body. Increases every 4 to 6 weeks with labs as on average it take that long for the body to use the med...the amount will register on blood test, however, in about two weeks but for me the adjustment was a bit rough...that is why going slowly is a good idea and also by going slowly you have a better chance of hitting on you optimal dose sooner rather than jumping here and there...you must always wait 4-six weeks inbetween any changes...its a bit hard waiting!

I wouldn't worry about dieting right now. Most importantly is to get your body in better condition. Eat healthy...you had major surgery. Worry about the diet later. In time you may find that once you are regulated other body functions will fall better in to place. Hope this helps and good luck, and yes, it is hard to wait and be patient while adjusting meds!

Last edited by pixiek; 06-10-2005 at 11:48 PM.